Jump to content
MaggieSmalls

MaggieSmalls: 6 Month off Paxil with huge WD

Recommended Posts

MaggieSmalls

@shawny no my tinnitus + buzzing ears is still there and was never away. Same with dizziness, brainfog and derealization.

No I never had exe floaters but I have flickering view most of the times.

Share this post


Link to post
MaggieSmalls

derealisation and dizziness started from the moment I took Paxil and tinnitus / buzzing ears I think when I first tapered off

Share this post


Link to post
shawny

has it reduced in volume ?

Share this post


Link to post
Altostrata
13 hours ago, MaggieSmalls said:

I do take fish oil every day for about 2 years now but I just read the post you messaged me where I saw that I might take to less and not in combination with Viatmin E. I´m gonna try that soon!

 

No, you can take fish oil and vitamin E together. If you haven't been having a bad reaction to the fish oil, you don't have to change it.

 

Frustrating as it has been, it sounds like you are recovering from PAWS. Has anything happened recently that might trigger a wave? Antibiotics, a glass of wine, a heat wave?

Share this post


Link to post
MaggieSmalls
11 hours ago, Altostrata said:

Frustrating as it has been, it sounds like you are recovering from PAWS. Has anything happened recently that might trigger a wave? Antibiotics, a glass of wine, a heat wave?

I will go trough that if my brain will be able to recover. I am just so afraid (like we all) that my brain was to damaged to repair itself. Though I was on 40mg I only took Paxil for a couple of month and to see what this Pill has done to me is so surreal. I literaly can´t believe that these Pills are even legal.  And no one can tell you how long it will take...its so frustrating and must feel like a miricale when you eventually heal.

 

I stay completely away from alcohol for about 3 years now. I tried to stay away from coffee and cigcarettes as well for about 1 year but it hasn´t effected my symptoms really.

 

Share this post


Link to post
MaggieSmalls
On 9/13/2019 at 9:56 AM, shawny said:

has it reduced in volume ?

no not really...more in waves less in windows

Share this post


Link to post
Altostrata

We know the nervous system is continually changing and adapting. It can take a long time, but it moves towards factory settings.

Share this post


Link to post
MaggieSmalls
On 9/14/2019 at 9:53 PM, Altostrata said:

We know the nervous system is continually changing and adapting. It can take a long time, but it moves towards factory settings.

Thanks Alto I hope I will come back some day with a Success Story!

Share this post


Link to post
Alice1
On 9/14/2019 at 3:53 PM, Altostrata said:

We know the nervous system is continually changing and adapting. It can take a long time, but it moves towards factory settings.

 

I absolutely love it when you say this Alto . I really do hope it applies to Akathisia .. 

Share this post


Link to post
MaggieSmalls

Hi,

has anyone fully recovered from the feeling of being derealized and disconnected from your environment?

Besided brain fog this is my main symptom and I reached a stage where I can´t remember anymore how it feels like to be without this.

Since the very first day I took Paxil I felt like this until now and I simply can´t imagine how this will ever be away. On some good days it feels less intense but its never fully gone.

 

Share this post


Link to post
MaggieSmalls

Today again I feel like a mess. I woke up feeling a strong hangover combined with derealization, brain fog, muscle spams, joint pain and dizziness.

Also had hallucination last night and my vision seems to be different today it feels like objects I try to focus are shifting and moving. Very slightly though.

What has Paxil done to my brain... it is so awful feeling withdrawal symptoms that strong after almost 3 years. I didn´t even take it for a long time and it seems to have destroyed my life...I know you all say that we all recover by time but days like these makes it so hard to believe that. It feels like you are doomed to live a life with a these symptoms...

On top of that no one understands you especially not after all those years you haven´t touched a pill.

 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy